# SDR ASAA2025042358119

- Difficulty date: April 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL AT STA.767 TO STA.787 RBL.22 CORRODED. GROUNDED - YES. REMOVED CORR, FROM AFT CARGO TRANSITION SHIELD AT STA 767 TO 787 RBL.22 ORIG. THICKNESS .045 I.A.W. B737-900 SRM 53-60-15 MAT. LOSSED 100% FOUND TO BE OUT OF LIMITS I.A.W. B737-900 SRM 53-60-15. LOCATED AND DRILLED, DEBURRED AND COUNTERSINKED I.A.W. B737-900 SRM 51-40-05. REMOVED AND REPLACED WITH NEW SHIELD AND GUSSETT I.A.W. B737-900 SRM 51-40-02.
